Advances in Linear Algebra & Matrix Theory

Vol.3 No.4(2013), Paper ID 40922, 5 pages

DOI:10.4236/alamt.2013.34010

 

EPr Solution to a System of Matrix Equations

 

Changzhou Dong, Yuping Zhang, Jianmin Song

 

School of Mathematics and Science, Shijiazhuang University of Economics, Shijiazhuang, China
School of Mathematics and Science, Shijiazhuang University of Economics, Shijiazhuang, China
School of Mathematics and Science, Shijiazhuang University of Economics, Shijiazhuang, China

 

Copyright © 2013 Changzhou Dong, Yuping Zhang, Jianmin Song et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Dong, C. , Zhang, Y. and Song, J. (2013) EPr Solution to a System of Matrix Equations. Advances in Linear Algebra & Matrix Theory, 3, 50-54. doi: 10.4236/alamt.2013.34010.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.